QUANTUM FLUCTUATIONS OF A SPHERICAL GRAVITATIONAL SHOCK-WAVE


HORTACSU M.

CLASSICAL AND QUANTUM GRAVITY, vol.9, no.6, pp.1619-1629, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 6
  • Publication Date: 1992
  • Doi Number: 10.1088/0264-9381/9/6/016
  • Title of Journal : CLASSICAL AND QUANTUM GRAVITY
  • Page Numbers: pp.1619-1629

Abstract

We show that quantum fluctuations, in particular vacuum polarization, vanish in the background of the spherical shock wave solution of the Einstein field equations, recently found by Nutku. This result is due to the smoothness properties of the new solution.